# SDR SWIA2021080960140

- Difficulty date: April 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD "J" ANGLE IS CORRODED.     (C-CHECK RO 8/5/2021)    REMOVED DAMAGED FS 280 FWD 'J' ANGLE AND INSTALLED WITH NEW SERVICEABLE ANGLE IAW: CRJ200-SRM-51-42-06, AND 51-40-11
